# SDR UPS04442261

- Difficulty date: April 23, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Nr 2 Hyd Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB LOST ALL QUANTITY AND PRESS IN HYD SYS NR 2. EMERGENCY DECLARED.  FOUND NR 2 HYD SYS PRESSURE MODULE PRESSURE LINE LEAKING. REMOVED AND REPLACED NR 2 HYD SYS PRESSURE MODULE LINE LEAK. CHECKED GOOD AT THIS TIME.
